# SDR USAAD01133

- Difficulty date: July 8, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,908 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TPA-PIT - FLT 302 - THE CABIN ALTITUDE WARNING LIGHT ILLUMINATED AT 28,000 FEET.  THE CREW STARTED AN EMERGENCY DESCENT BUT THE OXYGEN MASKS DEPLOYED.  THE OXYGEN MASKS ABOVE SEATS 1A AND C DID NOT DEPLOY.  THE AIRCRAFT LANDED AT ITS DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 PRESSURIZATION CONTROLLER AND ADJUSTED THE OXYGEN MASK RELEASE LATCH FOR SEAT 1A AND C.  (M)
